Patterns of evolutionarily stable strategies: the maximal pattern conjecture revisited

Broom, Mark (2000) Patterns of evolutionarily stable strategies: the maximal pattern conjecture revisited. Journal of Mathematical Biology, 40 (5). pp. 406-412. ISSN 0303-6812

Full text not available from this repository.

Abstract

A conflict is defined by a set of pure strategies {1, …, n and a payoff matrix, and may have many evolutionarily stable strategies (ESSs). A collection of subsets of the set of pure strategies is called a pattern. If there is an n×n matrix which has ESSs whose supports match those of the pattern, then that pattern is said to be attainable. Much of the work on patterns of ESSs relied upon an unproved conjecture. Subject to some relaxation of the definition of attainability, this conjecture is proved.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Mark Broom
Date Deposited: 06 Feb 2012 20:29
Last Modified: 10 Jul 2012 10:49
URI: http://sro.sussex.ac.uk/id/eprint/26164
📧 Request an update